# SDR SIMA20130904009

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 29,228 hours, 25,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070011500
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT HOLDER BROKEN.  R & R F/A'S FLASHLIGHT ASSY IAW CMM 25-60-11. OPS CK GOOD.
